# SDR UIEA2018090901926

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,931 hours, 22,961 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WONT START, MADE 3 ATTEMPTS. APU FAULT LIGHT AND EICAS MESSAGE DISPLAYED. PERFORMED APU BITE PROCEDURE IAW FIM 49-11 FT 950, NO FAULTS NOTED. OPS NORMAL.
